Communications in Mathematical Finance

Aims and Scope

Communications in Mathematical Finance is a refereed journal devoted to the publication of original research papers and review articles in all areas of mathematical finance. It is published with both online and print versions.

The journal covers the frontier issues in the application of mathematics in finance as well as financial applications to other theories. The subjects include Portfolio theory, Derivative securities, Interest rates, Credit risk, Corporate finance, Numerical and Monte Carlo methods, Statistical methods, Econometrics and Financial applications of other theories (stochastic control, stochastic processes, calculus of variations, (stochastic) partial differential equations, dynamical systems)

Current Issue : Volume 9, Issue 1 (2020)